# SDR DALA1504059263

- Difficulty date: September 26, 2011
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 31,909 hours, 17,873 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Support Fitting
- Condition: Unknown
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG, INSP/REPLACED RETRACT ACTUATOR SUPPORT FITTINGS.  REPAIRED IAW EA 02-093855-03.
